# SDR CALA2025100209534

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N14515
- Make and model: Airbus A321-271NX
- Aircraft serial: 12049
- Aircraft time: 3,620 hours, 1,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE COVER SCRAPED REF ECRA 2562-01170, ACCOMPLISHED PART 1 INTERIM REPAIR.   ACP RII REQUIREMENTS OF INSTALLATION OF DOOR 4R BUSTLE IAW GMM 9-25-05 PER ECRA 2562-01170, PART 1 STEP 9 NEED TO CREATE OR UPDATE A DIP LOG PAGE TO ACCOMPLISH INSPECTIONS PER PART 2 PRIOR TO EACH FLIGHT AND A PERMANENT REPAIR PER PART 3 WITHIN 5 CALENDER DAYS. OK TO CARRY PERMANENT REPAIR PER PART 3 WITHIN 5 CALENDER DAYS. REQUIRES RECHECK PRIOR TO EACH FLIGHT.
